# SDR C2XA02BT063

- Difficulty date: October 19, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 2,750 hours, 1,986 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE311897
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BTV---CO4361, CREW REPORTED, ON TAKEOFF AT 300 FT,  NR 1 ENGINE FIRE WARNING ON EICAS CAME ON, DISAPPEARED AT 30 SECONDS LATER BEFORE ENGINE POWER WAS REDUCED AND SHUTDOWN. NORMAL LANDING WAS MADE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE IAW TASK CARD. OPS. CHECKED GOOD. AIRCRAFT RELEASED FOR SERVICE.
